# SDR SWAA2021100509539

- Difficulty date: August 20, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT (SHROUD PANEL) ; 2021-392676 / [01] REPLACED BULKHEAD PANEL 141LW AT AFT CARGO COMPARTMENT (SHROUD PANEL) IAW B737-700 AMM 25-52-01-201-801 P/N: 453A2510-20 B/N: BN 108631; [02] CERTIFIED WORK PERFORMED
